Landesman-Lazer conditions for strongly nonlinear boundary value problems

Lucio Boccardo; Pavel Drábek; Milan Kučera

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 3, page 411-427
  • ISSN: 0010-2628

How to cite

top

Boccardo, Lucio, Drábek, Pavel, and Kučera, Milan. "Landesman-Lazer conditions for strongly nonlinear boundary value problems." Commentationes Mathematicae Universitatis Carolinae 030.3 (1989): 411-427. <http://eudml.org/doc/17755>.

@article{Boccardo1989,
author = {Boccardo, Lucio, Drábek, Pavel, Kučera, Milan},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {Dirichlet; Neumann; eigenvalue; Landesman-Lazer type results; Borsuk Ulam theorem},
language = {eng},
number = {3},
pages = {411-427},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Landesman-Lazer conditions for strongly nonlinear boundary value problems},
url = {http://eudml.org/doc/17755},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Boccardo, Lucio
AU - Drábek, Pavel
AU - Kučera, Milan
TI - Landesman-Lazer conditions for strongly nonlinear boundary value problems
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 3
SP - 411
EP - 427
LA - eng
KW - Dirichlet; Neumann; eigenvalue; Landesman-Lazer type results; Borsuk Ulam theorem
UR - http://eudml.org/doc/17755
ER -

References

top
  1. Ahmad S., Nonselfadjoint resonance problems with unbounded perturbations, Nonlinear Analysis T.M.A. 10 (1986), 147-156. (1986) Zbl0599.35069MR0825213
  2. Ahmad S., A resonance problem in which the nonlinearity may grow linearly, Proc. Amer. Math. Society 93 (1984), 381-384. (1984) Zbl0562.34011MR0759657
  3. Anane A., Simplicate et isolation de la premiere valeur propre du p-Laplacien avec poids, C.R. Acad. Sci. Paris 305 1 (1987), 725-728. (1987) Zbl0633.35061MR0920052
  4. Boccardo L., Drábek P., Giachetti D., Kučera M., Generalization of Fredholm alternative for nonlinear differential operators, Nonlinear Analysis T.M.A. 10 (1986), 1083-1103. (1986) Zbl0623.34031MR0857742
  5. Drábek P., On the resonance problem with nonlinearity which has arbitrary linear growth, J. Math. Analysis. Appl. 127 (1987), 435-442. (1987) Zbl0642.34009MR0915069
  6. Fučík S., Nečas J., Souček J., Souček V., Spectral Analysis of Nonlinear Operators, Lecture Notes in Math. 346, Springer, Berlin, 1973. (1973) Zbl0268.47056MR0467421
  7. Landesman E. M., Lazer A. C., Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19 (1970), 609-623. (1970) Zbl0193.39203MR0267269
  8. Lions J. L., Qulques méthodes de résolution de problemes aux limites nonlinéaires, Dunod Gauthier - Villars, Paris, 1969. (1969) Zbl0189.40603MR0259693
  9. Llibourty L., Traite de Glaceologie, Masson and Lie, Paris (I) 1964 et (II) 1965. (1964) 
  10. Péllisier M. C., Reynand L., Étude d'un modéle mathématique d'écoulement de glacier, C.R. Acad. Sci. Paris 279 (1979), 531-534. (1979) 
  11. Tolksdorf P., Regularity of a more general class of quasilinear elliptic equations, J. Differential Equations 51 (1984), 126-150. (1984) Zbl0488.35017MR0727034
  12. Anane A., Gossez J. P., Strongly nonlinear elliptic problems near resonance: a variational approach, preprint. Zbl0715.35029MR1070239

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.